James T. Gill

Assistant Professor

Saint Louis University
Department of Mathematics and Computer Science
Ritter Hall 129
220 N. Grand Blvd. 
St. Louis, Missouri 63103 
USA
 

Phone: (314) 977-2494
Fax: (314) 977-1452
E-mail: jgill5 at slu dot edu

Preprints:

Slides:

Video:

Publications:

  1. "A note on quasiconformal maps with Holder-continuous dilatation", (with S. Rhode) arXiv:1302.3899. J. Math. Pures Appl. 103 (1), 291-302 Link ArXiv Preprint
  2. "Doubling metric spaces are characterized by a lemma of Benjamini and Scharmm", arXiv:1211.0216. Proc. Amer. Math. Soc. 142 (2014), 4291-4295 Link ArXiv Preprint
  3. "Quasisymmetry and rectifiability of quasispheres", (with M. Badger, S. Rohde, and T. Toro), Tran. Amer. Math. Soc. 366, 1413-1431, 2014. Link ArXiv Preprint
  4. "On the Riemann surface type of random planar maps", (with S. Rohde), Rev. Math. Iber. 29, 1071-1090, 2013. Link ArXiv Preprint
  5. " Planar Maps of Subexponential Distortion", Ann. Acad. Sci. Fenn., Ser. A. I. Math. 35, 197-207, 2010. Link
  6. " On the Beurling-Ahlfors Transform's Weak-type Constant ", Mich. Math. J. 59, 353-363, 2010. Link
  7. " Integrability of Derivatives of Inverses of Maps of Exponentially Integrable Distortion in the Plane ", J. Math. Anal. Appl., 352, 762-766, 2009. Link
  8. " Optimal Regularity for Planar Mappings of Finite Distortion ", (K. Astala, S. Rohde, and E. Saksman) , Ann. Inst. H. Poincare. Anal. Non Linaire 27, 1-19, 2010. Link or Link

Teaching:

Other